# SDR HALA0700045

- Difficulty date: June 26, 2006
- Submitted: February 3, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING STUB FRAME CRACKED RT SIDE LWR END I/B RADIUS STA 903.  REMOVED DAMAGED STUB FRAME P/N 145T1001-8 AND REPLACED WITH NEW FABRICATED STUB FRAME, P/N 145T1001-8 IAW SRM 51-40-02.
